# SDR IPXA2024100951875

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,587 hours, 17,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Slat
- Component: Slat, Doug
- Component part number: NRB67292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON RH WING #4 SLAT. INSTALLED #4 SLAT IAW AMM 27-80-30-400-802 UP TO AND 5F(2)(C)2)D). WITNESSED TORQUES AND VERIFIED SECURITY OF MOUNTING HARDWARE PER GMM REQUIREMENTS 04-02. ACCOMPLISHED AMM 27-80-30-400-802 5 F (3) THRU END. AND 27-80-30-820-802 ADJUSTMENT OF OUTBOARD SLAT AND 27-80-00-710-802 FUNCTIONAL TEST OF SLAT RANGE OF MOVEMENT CHECKS GOOD. WITNESSED REMAINING RII REQUIREMENTS PER GMM 04-02.
